The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (809 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 237–244
DOI: 10.4171/ZAA/609

Published online: 1992-06-30

On the Boundedness and Periodicity of a Certain Differential Equation of Fifth Order

A.M.A. Abou-El-Eln[1] and A.I. Sadek[2]

(1) Assiut University, Egypt
(2) Assiut University, Egypt

There are given sufficient conditions for the ultimate boundedness of Solutions and for the existence of periodic solutions of a certain ordinary differential equation of fifth order.

Keywords: Ultimate boundedness, periodic solutions

Abou-El-Eln A.M.A., Sadek A.I.: On the Boundedness and Periodicity of a Certain Differential Equation of Fifth Order. Z. Anal. Anwend. 11 (1992), 237-244. doi: 10.4171/ZAA/609